Faculty Publications

S.no Name of the faculty Publication in International/ National Journal Title Name of the Journal Volume no (issue no) Page no ,year of publication ISSN NO
1. Mrs.S.Sasikala National Dominations In Graphs
2. Dr.M.Deepa International Some new Oscillation criteria for second order hybrid DEs Heceteppe journal of Mathematics and Statistics Accepted
International Oscillation criteria for fractional impulsive hybrid PDEs Problemy Analiza-Issues of Analysis Volume 8(26), No 2,2019,pp.73-91
3. Ms.R.Roseleen Nithiya International Eradication of Karuvelam Using a Bioeconomic model International journal of Advanced and Innovative Research Volume 7, Issue 2, 2018
International A study on the advent and wield of technology using fuzzy logic International Journal of Human Resource Management and Research Volume 8, Special issue, Dec 2018, 127-132
International Improving the condition of transportation in Salem city using game theoretical approach International journal of Mathematical Archive Volume 9, no.3(2018), ISSN 2229-5046, 2018
WordPress Lightbox